University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Gatti, S"

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.


Gatti, S, Miranville, A, Pata, V and Zelik, S (2010) Continuous families of exponential attractors for singularly perturbed equations with memory P ROY SOC EDINB A, 140. pp. 329-366.

Gatti, S, Pata, V and Zelik, S (2009) A Gronwall-type lemma with parameter and dissipative estimates for PDEs NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 70 (6). pp. 2337-2343.

Gatti, S, Miranville, A, Pata, V and Zelik, S (2008) Attractors for semi-linear equations of viscoelasticity with very low dissipation ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, 38 (4). pp. 1117-1138.

This list was generated on Sun May 31 11:36:34 2020 UTC.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800